# SDR 2008UALA00904

- Difficulty date: February 16, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 30,130 hours, 8,148 cycles
- Engine: Pwa PW4056
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS 'L ENG OIL FILTER` MESSAGE DISPLAYED AFTER ENGINE START, MESSAGE REMAINED WITH OIL TEMP READING 92 DEGREES.  REPLACED THE MAIN OIL FILTER.  MOTORED ENGINE WITH NO LEAKS.  OK FOR SERVICE.
